# SDR CA000110073

- Difficulty date: January 1, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 65,558 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN)  REMOVED AND REPLACED  ONE BLADE OF HP 04 COMPRESSOR WAS BROKEN CAUSING HIGH VIBS AND IFSD. NO REASON SPECIFIED FOR BROKEN BLADE ISSUER INDICATES INCIDENT CLOSED.
